# SDR AALA20071124

- Difficulty date: June 18, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - OVERHEAD EMERGENCY LIGHT AT SEAT 30C INOPERATIVE.  RELAMPED OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 30C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
